# SDR IPXA10560700

- Difficulty date: May 31, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FRAME INNER FLANGE HAS SCREW START AT BS 1580, STR 14L.  REPAIRED IAW ATS ER NR 10-2996.
